# SDR AALA202108237213

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: FE240006
- Part serial: RFM26694
- Condition: Inoperative
- Location: Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING PERCUSSION MECHANISM SPRING OF CYLINDER DOOR DAMPER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. REPLACED DOOR DAMPER-EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA I.A.W. AMM 52-13-14-400-001-B.
